What's the matter with a lot of spots on your body? Yes, I bought terbinafine hydrochloride cream, which seems to have no effect. There are more and more
This situation is considered to be tinea versicolor. It is caused by fungal infection. Terbinafine cream can be used. But when it is more serious, it may be uncontrollable. Therefore, itraconazole capsule can be added orally. Usually wash with sulfur soap (the skin may be dry after washing. You can use it once or twice or two or three times a week. After washing, you need to do a good job of moisturizing).
According to the pictures and the information provided, the skin lesions grow under the armpit. Considering the possibility of sweat spots, it is also known as tinea versicolor. Generally, there are no conscious symptoms such as pain or pruritus.
Tinea versicolor is related to the increase of water content in the cuticle of the skin and Malassezia infection. It can be treated with terbinafine hydrochloride cream and bifonazole cream, and the clothes should be loose.
The condition of red spots on your skin may be dermatitis or dermatophyte. It is recommended to apply zinc oxide ointment and calamine lotion, take Fuyang granule or Shiduqing tablet orally, drink more white water, have more rest, eat more fresh vegetables and fruits, eat light diet, quit eating spicy food, and check it further if necessary